Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convergence of general inverse $\sigma _k$-flow on Kähler manifolds with Calabi ansatz
HTML articles powered by AMS MathViewer

by Hao Fang and Mijia Lai PDF
Trans. Amer. Math. Soc. 365 (2013), 6543-6567 Request permission

Abstract:

We study the convergence behavior of the general inverse $\sigma _k$-flow on Kähler manifolds with initial metrics satisfying the Calabi ansatz. The limiting metrics can be either smooth or singular. In the latter case, interesting conic singularities along negatively self-intersected subvarieties are formed as a result of partial blow up.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C44
  • Retrieve articles in all journals with MSC (2010): 53C44
Additional Information
  • Hao Fang
  • Affiliation: Department of Mathematics, University of Iowa, 14 McLean Hall, Iowa City, Iowa 52242
  • MR Author ID: 671151
  • Email: hao-fang@uiowa.edu
  • Mijia Lai
  • Affiliation: Department of Mathematics, University of Rochester, 915 Hylan Building, RC Box 270138, Rochester, New York 14627
  • MR Author ID: 936451
  • Email: lai@math.rochester.edu
  • Received by editor(s): March 23, 2012
  • Received by editor(s) in revised form: June 13, 2012
  • Published electronically: August 19, 2013
  • Additional Notes: The first author was partially supported by NSF grant DMS1008249.
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 365 (2013), 6543-6567
  • MSC (2010): Primary 53C44
  • DOI: https://doi.org/10.1090/S0002-9947-2013-05947-8
  • MathSciNet review: 3105762